# SDR ASAA2022120241217

- Difficulty date: December 2, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #4 RIB IS CRACKED ON 3RD STIFFNER. GROUNDED - YES. REMOVED,REPAIRED AND REINSTALLED RIB IAW B737-900 SRM 55-10-09-2R-4.
